# SDR DHLA2009743DH574

- Difficulty date: November 26, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 740 LBL 8 WL 147 KEEL BEAM AREA CHORD ANGLE WITH CRACK.  REPLACED CHORD ANGLE AT BS 740 BETWEEN LBL 8 AND LBL 18.5 WL 147 IAW B727 SRM 51-10-1 PARA 7A.
